# SDR DALA2016092406821

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 58,637 hours, 45,652 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME WEB HAS 4" LONG CRACK, CBS 1485, APPROXIMATELY 8 O`CLOCK POSITION.  REPAIRED IAW PRI 550919-14, REV 0 AND ERA 550919-14, REV ORIGINAL.
